# SDR SWIA2017101843886

- Difficulty date: September 27, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 38,506 hours, 23,538 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 235
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 235 FRAME HAS A VISUALLY INSPECTED CRACK ADJACENT TO THE UPPER MOST LIGHTNING HOLE.   REMOVED AND THE FRAME IAW SRM.
